Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why is retacnyl tretinoin cream used ?

what is retacnyl tretinoin cream for? is it effective?
Wed, 11 May 2011
Report Abuse
Question is related to
Drug/Medication
  User's Response
's  Response
hi rachel... retacnyl tretinoin cream is used for the treatment of acne vulgaris i.e pimples.. its quite effective in treatment of acne..this cream must be avoided during pregnancy..
you must also take care of your skin by washing ur face atleast five times a day, two times by face wash n three times by water.. eat less oily food n drink lots of water.. i hope this will be helpful to you rachel.. take care..
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, i was on tretinoin cream for the last 6 weeks. It was on nightly use, my skin is irritated and i got many pimples. I only have mild pimple to begin with, i dont know why the derm gave me tret. This week i consulted another derm, se switched me to adapalene gel 1mg/g microsphere gel to be applied mwf only. Whats the difference bet the 2?

doctor1 MD

Hi doctor Am sivaranjani. My age is 26 yrs 7 months. For Past last two 2 years am getting Pimples, acne. I consult doctor. He told me to use clindamycin cream and clinthol soap, trentoin cream. But still am facing the same problem and its paining a lot

doctor1 MD

Hi Doc My dermatologist prescribed Retacnyl, 0.25% for treatment of my pimples . I am on this medication since July. I was told to use 3 times per week, Mon, Wed and Fri. I experienced more breakouts. The doctor said that initial breakouts from using the cream is normal. Till now, i am still breaking out and there are red deep scars. Pimples seem to take a long time (a month or more) to heal. On my 2nd visit to the doc, she prescribed Vit C serum . The serum is to reduce scars. However, it did not work on me as it burnt my face. I have sensitive skin . Why does Tretinoin cause breakouts? Should I stop using? Pls advise Thank you

Recent questions on  Tretinoin

doctor1 MD

I picked up my prescription for Neosalus cream. I had some left in the old tube, so it was a couple weeks before I opened the prescription package. When I opened it, I found included a tube of Tretinoin , which I don't remember my dermatologist...

doctor1 MD

I started using a Retin A product called acretin 0.05. it's my first time on retin a products. I've been prescribed this cream because I got mild acne in my cheeks the past 2 months. I wanted to know what are the disadvantages of this product as I...

doctor1 MD

Some area of my face skin has black patches. I used to not have it before. The remaining face skin is soft smooth and young. Please help in removing black patches and getting soft smooth and young skin. Please let me know of any cream that I can...

doctor1 MD

Hi I have something that appears to be a cyst on my face. It has been around for 20 days. Would you recommend that i see a dermatologist and consult him regarding a cortizone injection or apply some muciprocin and give it some more time? I ve been treating it with retin-a and benzoyl peroxide

doctor1 MD

Sir,I am Mala Singha,a habitant of Kolkata.The colour of my throat and face is very black.Many people laugh for this.I want to become clean as soon as possible.Sould I use Skin lite cream hydroquinone tretinoin mometasone furoate cream for my problem?Please,tell me the usages and side effects of the cream.

doctor1 MD

Hi I am 33 yrs married woman and suffering with acne since 15 years. Al long as I am under treatment( clindamycin) my skin is good and as soon as I stop using creams suggested by dermat I break out again. Fed up of all these. Recently my GP suggested me tretinoin 0.1% every night but still getting acne and have dark spots all over the face. Will it be safe to use kojivit gel once a day( in morning) and tretinoin together to get rid of acne and dark spots. Thanks Nisha